Эксоцман
на главную поиск contacts

Incomplete Simultaneous Discrete Response Model with Multiple Equilibria

Опубликовано на портале: 07-02-2009
Review of Economic Studies. 2003.  Vol. 70. No. 1. P. 147-165. 
A bivariate simultaneous discrete response model which is a stochastic representation of equilibria in a two-person discrete game is studied. The presence of multiple equilibria in the underlying discrete game maps into a region for the exogenous variables where the model predicts a nonunique outcome. This is an example of an incomplete econometric structure. Economists using this model have made simplifying assumptions to avoid multiplicity. I make a distinction between incoherent models and incomplete models, and then analyse the model in the presence of multiple equilibria, showing that the model contains enough information to identify the parameters of interest and to obtain a well defined semiparametric estimator. I also show that the latter is consistent and root-n normal. Moreover, by exploiting the presence of multiplicity, one is able to obtain a more efficient estimator than the existing methods.
BiBTeX
RIS
Ключевые слова

См. также:
Don Hedeker
[Компьютерная программа]
Manuel Arellano
[Книга]
Patrick Fève, Julien Matheron, Céline Poilly
Economics Letters. 2007.  Vol. 96. No. 1. P. 97-102. 
[Статья]
Ariel Pakes, Ulrich Doraszelski
[Книга]
Adrian Pagan
[Книга]
Daniel L. McFadden, Charles F. Manski
[Книга]
Paul Gregg
Journal of the Royal Statistical Society. Series A (Statistics in Society). 1994.  Vol. Vol. 157. No. 2. P. pp. 253-270. 
[Статья]